# SDR N6WA2014091701

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 15,220 hours, 9,992 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT PITCH TRIM CAUTION, STAB CH 1 INOPERATIVE STATUS MSG, STAB FAULT STATUS MSG AFTER TAKEOFF & AUTO PILOT ENGAGED.  R & R NR 1 HSTA MOTOR IAW AMM 27-42-03, SYS OPERATIONS CHECKED GOOD.
